# SDR DALA2022020400719

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 85,189 hours, 37,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3239 ON T/O AT AROUND 50KT NBR 1 REV UNLOCKED MSG APPEARED ON ECAM. T/O REJECTED. CORRECTIVE ACTION: T/R CURRENTLY ON MEL. (8224472)
